# SDR UIEA2025032100366

- Difficulty date: March 24, 2025
- Submitted: March 26, 2025
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 86,972 hours, 25,154 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Dented
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING, INBOARD TRAILING EDGE FLAP, LOWER SECTION, OUTER SKIN WITH DENTS.( RH WING, AFT FLAP - INBOARD TRAILING EDGE FLAP, LOWER SECTION, OUTER SKIN WAS REPAIRED IAW SRM 57-53-01-2R-1 FIG.201 SHEET 4 PAG.2,5 AND SRM 51-70-10- 2R-4 FIG.201 SHEET 1 PAG.1,3,7 REV.127 15 DEC-24. NO FURTHER DEFECTS NOTED. )
